0

Medique Products® Medi-First® Extra-Strength Acetaminophen

    Tackle tough pain with Medique Products® 80448 Medi-First® acetaminophen 500mg tablets. This box contains 125 extra-strength acetaminophen two-packs, providing 1,000mg of pain and fever relief power in every individually wrapped packet.
  • Has 500mg acetaminophen per tablet for extra-strength pain relief
  • Simplifies stocking first aid stations with 125 two-tablet packs
  • Comes in individually wrapped packets for easy storage and dispensing

Technical Specs:

Brand     MEDI FIRST®    
Type     Pain Reliever Film Coated Tablet    
Cures     Pain and Discomfort Associated with Colds
Arthritis
Headache
Muscle Ache
Menstrual Cramps and Fever    
Formula     Acetaminophen (500 mg)    
Special Features     Easy to Swallow    
Package Quantity     250 per Box    

Downloads:

Medique Products® Medi-First® Extra-Strength Acetaminophen  spec sheet

Manufacturer Description:

High potency non-aspirin pain and fever relief.

Hant # MFG # UPC
100501 80448